# SDR SWIA200412937

- Difficulty date: February 21, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 3,126 hours, 2,387 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1029
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP HALFSPEED MESSAGE DURING FLAP EXTENSION.  REMOVED AND REPLACED FLAP PDU IAW 27-52-01.  OPS CHECK GOOD.
